# SDR IPXA2017030314665

- Difficulty date: March 2, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 80,203 hours, 12,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L-1 ENTRY DOOR INTERM IN ELECT. R & R L1 DOOR CONTROL POWER INTERLOCK SWITCH. OPS CHECKED GOOD IAW AMM 52-11-02.
